×

Found 286 Documents (Results 1–100)

100
MathJax

On cellular-compactness and related properties. (English) Zbl 1443.54011

MSC:  54D99 54F05 54F65
PDF BibTeX XML Cite
Full Text: DOI

On the \(\sigma\)-countable compactness of spaces of continuous functions with the set-open topology. (English. Russian original) Zbl 1307.54024

Proc. Steklov Inst. Math. 285, Suppl. 1, S153-S162 (2014); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 19, No. 3, 251-260 (2013).
MSC:  54C35 54D30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification